# SDR SWIA201541795

- Difficulty date: December 24, 2015
- Submitted: January 22, 2016
- Operation: Air carrier
- Aircraft: N809SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15086
- Aircraft time: 25,247 hours, 15,613 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 333 FRAME STRINGERS 26L - 26R  CORRODED.  REMOVED AND INSTALLED NEW FABRICATED FRAME IAW SRM.
